MathSciNet Relay Station
MathSciNet bibliographic data
MR1832007 (2002h:11120) 11R70 (19F15)
Conner, P. E.; Hurrelbrink, Jurgen On the 4-rank of the tame kernel $K\sb 2(\scr O)$ in positive definite terms. J. Number Theory 88 (2001), no. 2, 263–282.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement